MAUDE Adverse Event Report: STRYKER TRAUMA KIEL TIBIAL NAIL, STANDARD T2 TIBIA Ø11X300 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL TIBIAL NAIL, STANDARD T2 TIBIA Ø11X300 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 1822-1130S
Medical Device Problem Codes Separation Failure (2547); Misassembly by Users (3133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation any additional information will be communicated in a supplemental report.
 
Event or Problem Description
It was reported the nail was attached to the handle backwards and would not come off.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be not confirmed, since the product was not returned for evaluation.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.The information for use states that ¿careful inspection and functional test of the device before use is the best method of determining the end of serviceable life for the medical device.Do not hit instruments unless they are specifically intended for impaction.Never hit targeting devices or elastosil handles other than those with an integrated strike plate! always treat the instrument carefully to avoid surface damage or alterations to the geometry.¿ no indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.H3 other text : device disposition is unknown.

Brand Name
TIBIAL NAIL, STANDARD T2 TIBIA Ø11X300 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
sharon rivas
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key12590478
Report Number0009610622-2021-00742
Device Sequence Number19853863
Product Code HSB
UDI-Device Identifier04546540198013
UDI-Public04546540198013
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number1822-1130S
Device Catalogue Number18221130S
Device Lot NumberK0B9164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2021
Supplement Date Received by Manufacturer12/23/2021
Initial Report FDA Received Date10/07/2021
Supplement Report FDA Received Date01/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown